# SDR FDEA201301120085

- Difficulty date: January 12, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 388
- Aircraft time: 45,606 hours, 27,717 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Part number: A55471595004
- Condition: Damaged
- Location: Rudder
- Part time: 45,606 hours, 27,717 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TRAPPED WATER IN RUDDER LT SIDE PANEL TRAILING SCREW LINE.   REMOVED OUTER SKIN AND CORE IN THE DAMAGED AREA  MADE HONEYCOMB CORE PLUG PER SRM 55-41-12/201 FIG 222.   DRIED THE REPAIR AREA AT 60 DEGREE FOR AT LEAST 20 HOURS PER SRM 51-77-10.   INSTALLED HONEYCOMB CORE PLUG , SMOOTHED HONEYCOMB CORE PLUG, MADE THE OUTER SKIN DOUBLER, & RESTORED THE OUTER DOUBLER PER SRM55-41-12/201 FIG 222.  RESTORED FINISH PER SRM51-75-10
